Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 8, NWS Green Bay, WI

February 3, 2021

NWS Green Bay, WI issued this small craft advisory at Feb 3, 2021, 4:35 AM CST. It took effect at Feb 4, 2021, 12:00 AM CST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2021, 4:35 AM CST (10:35 UTC)
In effect from
Feb 4, 2021, 12:00 AM CST
Expired
Feb 6, 2021, 12:00 PM CST
In force
60 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

817 
WHUS73 KGRB 031035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
435 AM CST Wed Feb 3 2021

LMZ541>543-031800-
/O.NEW.KGRB.SC.Y.0008.210204T0600Z-210205T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
435 AM CST Wed Feb 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST FRIDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts late
  tonight into Thursday, then becoming west and gusting to around
  35 kts late Thursday night into Friday. Waves building to 6 to
  10 ft expected by Thursday afternoon.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...From midnight tonight to 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...An upgrade to a Gale Warning may be needed
  late Thursday night into Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Kieckbusch
14 follow-up statements
885 
WHUS73 KGRB 031555
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
955 AM CST Wed Feb 3 2021

LMZ541>543-032200-
/O.CON.KGRB.SC.Y.0008.210204T0600Z-210205T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
955 AM CST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST FRIDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts late 
  tonight into Thursday, then becoming west and gusting to 
  around 35 kts late Thursday night into Friday. Waves building 
  to 6 to 10 ft expected by Thursday afternoon.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...From midnight tonight to 6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
024 
WHUS73 KGRB 032104
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
304 PM CST Wed Feb 3 2021

LMZ541>543-040515-
/O.EXT.KGRB.SC.Y.0008.210204T0600Z-210205T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
304 PM CST Wed Feb 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
3 PM CST FRIDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts late
  tonight into Thursday, then becoming west to 30 kts with a few
  gale force gusts to 35 kts late Thursday evening into early
  Friday afternoon. Waves building to 6 to 10 ft Thursday into
  Thursday evening, then subsiding to 2 to 4 ft Friday morning.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...From midnight tonight to 3 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Eckberg
875 
WHUS73 KGRB 040305
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
905 PM CST Wed Feb 3 2021

LMZ541>543-041115-
/O.CON.KGRB.SC.Y.0008.210204T0600Z-210205T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
905 PM CST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts late 
  tonight into Thursday, then becoming west to 30 kts with a few 
  gale force gusts to 35 kts late Thursday evening into early 
  Friday afternoon. Waves building to 6 to 10 ft Thursday into 
  Thursday evening, then subsiding to 2 to 4 ft Friday morning.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...From midnight tonight to 3 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Eckberg
404 
WHUS73 KGRB 041035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
435 AM CST Thu Feb 4 2021

LMZ541>543-041800-
/O.EXT.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
435 AM CST Thu Feb 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts through
  early evening, then becoming west with possible gale force gusts
  to 35 to 40 kts late this evening into Friday morning. Gale
  force gusts are most likely south of Algoma. Waves building to 6
  to 10 ft today, then gradually subsiding to 2 to 4 ft by Friday
  morning.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Kieckbusch
337 
WHUS73 KGRB 041603
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1003 AM CST Thu Feb 4 2021

LMZ541>543-042200-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1003 AM CST Thu Feb 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts through
  early evening, then becoming west with possible gale force gusts
  to 35 to 40 kts late this evening into Friday morning. Gale
  force gusts are most likely south of Algoma. Waves building to 6
  to 10 ft this afternoon, then gradually subsiding to 2 to 4 ft 
  by Friday morning.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
792 
WHUS73 KGRB 042246
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
446 PM CST Thu Feb 4 2021

LMZ541>543-050700-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
446 PM CST Thu Feb 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...South winds 15 to 25 kts with gusts up to 30 kts through
  early evening, then becoming west with possible gale force gusts
  around 35 kts late this evening into Friday morning. Gale force
  gusts are most likely south of Algoma. Waves 6 to 10 ft 
  subsiding late tonight. 

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
440 
WHUS73 KGRB 050314
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
914 PM CST Thu Feb 4 2021

LMZ541>543-051115-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
914 PM CST Thu Feb 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...West wind to 30 kts with a few gale force gusts to around
  35 kts overnight through Friday afternoon, then diminishing to
  15 to 25 kts with a few gusts to 30 kts Friday night. Waves 6 to
  10 ft subsiding to 2 to 4 ft late tonight. 

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Eckberg
061 
WHUS73 KGRB 050922
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
322 AM CST Fri Feb 5 2021

LMZ541>543-051730-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
322 AM CST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...West winds 15 to 25 kts with gusts to 30 to 35 kts. Waves
  2 to 4 ft.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Freezing spray is also possible today,
  especially toward the open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Kieckbusch
246 
WHUS73 KGRB 051635
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1035 AM CST Fri Feb 5 2021

LMZ541>543-060045-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1035 AM CST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...West winds 15 to 25 kts with gusts to 30 kts. A few gusts
  to 35 kts possible. Waves 2 to 4 ft.

* WHERE...Nearshore waters of Lake Michigan from Rock Island 
  Passage to Sheboygan WI.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Bersch
041 
WHUS73 KGRB 052053
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
253 PM CST Fri Feb 5 2021

LMZ541>543-060500-
/O.EXT.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
253 PM CST Fri Feb 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WHAT...West winds 15 to 25 kts with gusts to 30 kts. Waves 2 to
  4 ft.

* WHERE...Nearshore waters of Lake Michigan from Rock Island 
  Passage to Sheboygan WI.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
990 
WHUS73 KGRB 060256
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
856 PM CST Fri Feb 5 2021

LMZ541>543-061100-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
856 PM CST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...West winds 15 to 25 kts. Waves 2 to 4 ft.

* WHERE...Nearshore waters of Lake Michigan from Rock Island 
  Passage to Sheboygan WI.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
267 
WHUS73 KGRB 060933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
333 AM CST Sat Feb 6 2021

LMZ541>543-061800-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
333 AM CST Sat Feb 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...West winds 15 to 20 kts, with occasional gusts over 25
  kts. Waves 1 to 3 ft.

* WHERE...Nearshore waters of Lake Michigan from Rock Island 
  Passage to Sheboygan WI.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Kieckbusch
017 
WHUS73 KGRB 061616
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1016 AM CST Sat Feb 6 2021

LMZ541>543-061800-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1016 AM CST Sat Feb 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...West winds 15 to 20 kts, with occasional gusts over 25 
  kts. Waves 1 to 3 ft.

* WHERE...Nearshore waters of Lake Michigan from Rock Island 
  Passage to Sheboygan WI.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
398 
WHUS73 KGRB 061801
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1201 PM CST Sat Feb 6 2021

LMZ541>543-061915-
/O.EXP.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1201 PM CST Sat Feb 6 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:49 AM CST, 46 minutes earlier.

Area forecast discussion, Feb 3, 3:49 AM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
349 AM CST Wed Feb 3 2021

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 348 AM CST Wed Feb 3 2021

Widespread 6-8 inches of snow possible across the forecast area,
followed by blowing snow late Thursday night into Friday morning.
Based on coordination with surrounding offices, will keep the
Winter Storm Watch going, but make some timing changes to the
eastern third of the forecast area to account for some lingering
dry air and a slower arrival of the steady snowfall.

Patchy fog has developed in north central and central WI early
this morning, and have covered this with a Special Weather
Statement. Otherwise just seeing high clouds increasing from the
west early this morning. Expect partly sunny skies to prevail,
with highs reaching into the lower to middle 30s.

Clouds will thicken this evening, with light precipitation
developing in WAA overnight. The precipitation should be mainly in
the form of snow across northern WI, but there will be a weak
warm layer across parts of central and east central WI, which may
lead to a mix of snow, sleet and possibly some spotty freezing
rain. Most of the precipitation will stay west of the Fox Valley
and lakeshore areas due to lingering dry air in the low-levels.
Snowfall amounts should remain under an inch through daybreak,
with some minor ice accumulations in central WI. Lows should drop
into the 20s.

On Thursday, a cold front will move into the forecast area, with
cyclogenesis occurring along the boundary as a strong short-wave
trough approaches in the afternoon. Snow is expected to ramp up
as forcing increases in the late morning and afternoon. Daytime
accumulations should range from around 2 inches along the
lakeshore (where steady snow is not expected to start until mid to
late morning) to around 5 inches in north central and central WI.
Winds will start to pick up and cooler temperatures arrive in the
west late in the day. Highs in advance of the front should reach
the lower to middle 30s.

.LONG TERM...Thursday Night Through Tuesday
Issued at 348 AM CST Wed Feb 3 2021

The main concerns in the long term period will be the ongoing
winter weather and the incoming cold.

Thursday night through Friday... Ongoing snowfall will begin to
abate Thursday night into Friday, with lighter snowfall trickling
to an end for most areas by early Friday afternoon. The exception will
be the far north, where northerly flow over Lake Superior may
keep lake enhanced snowfall going well into the weekend. A
greater concern will be the increasing winds Thursday night as
the pressure gradient tightens. Strong wind gusts up to 35 mph at
times will create a good shot for blowing and drifting snow
across the region, especially in any exposed areas on country
roads. This could impede efforts to clear the snow during the day
Friday. Winds will begin to subside Friday night.

The weekend through the rest of the forecast... As the low
pressure system departs to our east, strong CAA advection will
kick in on the backside and push a bitterly cold Arctic airmass
over our region. Temperatures will drop steadily Friday through
early Saturday. Highs will be in the single digits starting as
early as Saturday and will likely stay close to there, although a
few lakeshore areas may see the lower teens again by the middle
of next week. Low temperatures will be well below zero during this
period, and will cause significant cold concerns during the
overnight hours. Wind chill headlines will likely be needed for at
least the weekend as a result. The one saving grace is that winds
will begin to abate by Friday night, with quieter conditions in
place for the weekend. Aside from the cold, a couple light
snowfall events are possible, including Saturday night, as a
shortwave round the bottom of the upper trough. Any precipitation
that does materialize will be fairly minimal in nature, given the
dry and cold air mass in the region at that time.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1039 PM CST Tue Feb 2 2021

All TAF sites are currently mostly clear with VFR conditions;
however, there are signs of some low clouds and fog developing
across portions of central and north-central Wisconsin as low
level moisture gets trapped underneath an inversion. Given the
current trends will continue the fog and stratus trend for the
central and north-central Wisconsin TAF sites overnight.
Otherwise VFR conditions are expected on Wednesday into Wednesday
evening as high clouds thicken due to an approaching low pressure
system. Some LLWS is expected to develop across north-central
Wisconsin Wednesday evening as low level winds increase.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from late tonight through Friday morning for
WIZ005-010>012-018>021-030-031-035>038-045-048.

Winter Storm Watch from Thursday morning through Friday morning
for WIZ013-022-039-040-049-050-073-074.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Uhlmann
AVIATION.......Kurimski
Hazardous weather outlook, Feb 3, 3:54 AM CST, 41 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
354 AM CST Wed Feb 3 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
354 AM CST Wed Feb 3 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Light snow or a wintry mix will develop after midnight tonight,
mainly west of the Fox Valley and lakeshore areas. Although snow
and ice accumulations will be light, roads will become slick in
some areas late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A winter storm will likely bring hazardous travel conditions to
the region Thursday into Friday. Snow will become heavy at times
from late Thursday morning through Thursday evening, with lighter
snow continuing into Friday morning. A total accumulation of 6 to
8 inches is possible. Strong west winds will develop Thursday
night into Friday, likely resulting in considerable blowing and
drifting of the snow, and hampering efforts to treat roads. A
Winter Storm Watch remains in effect for the entire region.

Snow showers will be possible at times into the weekend. Temperatures
will trend sharply downward during this period. The combination
of very cold temperatures and strong winds will result in bitterly
cold wind chills, and dangerous conditions for anyone outdoors
without adequate winter clothing. The cold conditions will continue
into next week.

Be sure to monitor later forecasts for updated information on the
snow Thursday into Friday, and the potential for a dangerous
combination of wind and cold during the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be needed today or tonight.

LMZ521-522-541>543-041000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
354 AM CST Wed Feb 3 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is potential for westerly gale force gusts late Thursday
night into Friday.

Kieckbusch/Uhlmann

In the hours before

Special weather statement, Feb 3, 1:08 AM CST, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Green Bay WI
108 AM CST Wed Feb 3 2021

WIZ005-010>012-018>020-030-031-035>037-045-031300-
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-Marathon-
Shawano-Wood-Portage-Waupaca-Waushara-
108 AM CST Wed Feb 3 2021

...PATCHY DENSE FOG EXPECTED ACROSS CENTRAL AND NORTH CENTRAL
WISCONSIN...

Patchy fog is expected across central and north central Wisconsin
early this morning. The fog may be locally dense at times, reducing
visibilities to around 1/4 mile. In addition, the fog may deposit
ice on area roadways, which could lead to locally slippery conditions.

Travelers should be alert for hazardous driving conditions due to
rapidly changing visibility and icy spots on pavement. Slow down
and keep a safe distance from other vehicles.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:57 PM CSTWinter Storm WarningGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more35 hr

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.